On divisibility properties of integers of the form a+á

Research output: Contribution to journalArticle

8 Citations (Scopus)
Original languageEnglish
Pages (from-to)117-122
Number of pages6
JournalActa Mathematica Hungarica
Volume50
Issue number1-2
DOIs
Publication statusPublished - Mar 1987

Fingerprint

Divisibility
Integer
Form

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

On divisibility properties of integers of the form a+á. / Erdős, P.; Sárközy, A.

In: Acta Mathematica Hungarica, Vol. 50, No. 1-2, 03.1987, p. 117-122.

Research output: Contribution to journalArticle

@article{7170d3437aef43d7922202e41b4100c0,
title = "On divisibility properties of integers of the form a+{\'a}",
author = "P. Erdős and A. S{\'a}rk{\"o}zy",
year = "1987",
month = "3",
doi = "10.1007/BF01903370",
language = "English",
volume = "50",
pages = "117--122",
journal = "Acta Mathematica Hungarica",
issn = "0236-5294",
publisher = "Springer Netherlands",
number = "1-2",

}

TY - JOUR

T1 - On divisibility properties of integers of the form a+á

AU - Erdős, P.

AU - Sárközy, A.

PY - 1987/3

Y1 - 1987/3

UR - http://www.scopus.com/inward/record.url?scp=0011549714&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0011549714&partnerID=8YFLogxK

U2 - 10.1007/BF01903370

DO - 10.1007/BF01903370

M3 - Article

VL - 50

SP - 117

EP - 122

JO - Acta Mathematica Hungarica

JF - Acta Mathematica Hungarica

SN - 0236-5294

IS - 1-2

ER -